Thank you for the quick reply.
The symptoms you have described about your 18 year old son of having diarrhea with blood and vomiting with black specks along with abdominal pain past 12hrs is most likely due to a condition called dysentery.It is an infection of the intestines that causes diarrhea and stomach cramps caused by bacteria,parasites or or other organisms. .Its most common causes are:Food poisoning, improper diet, and intestinal parasites or bacterial infections,Campylobacter,Salmonella,shigell, E-coli food poisoning,entamoeba histolytica.
As most cases of dysentery only last for a short period of time, antibiotics are only used if dysentery does not clear up on its own.
Following is recommended for him now:
-Tab meclizine hydrochloride(brand name: Dramamine).This will help you greatly in the vomiting.
-Tab.Acetaminophen for relief from fever & cramps
- Take tab. Loperamide to stop the diarrhea & loose stools with blood.
All these medications are available as OTC(over the counter) without prescription & will help him greatly.If still after this,the symptoms persists.then he need to go to ER/hospital as prescription oral medications will then be required accordingly.Usually & most likely,the symptoms gets subside with these treatments & doctor visit is less likely required.
Hope this helped
If you have any further question then you can ask me.
Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.